# SDR UPS99829415

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 1560-1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SEAT TRACK INBD FLANGE HAS HEAVY CORROSION, FS 1560-1580, RBL 59.  CUT OUT DAMAGE SECTION OF SEAT TRACK FS 1560-1600 IAW SRM 53-2-3.
